# SDR 2007UALA04322

- Difficulty date: October 22, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N854UA
- Make and model: Airbus A319-131
- Aircraft serial: 1731
- Aircraft time: 19,673 hours, 7,620 cycles
- Engine: Iae V2522A5
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Discharged
- Location: Emergency Oxygen
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO SEVERAL PASSENGERS REQUESTING OXYGEN AND ONBOARD SUPPLIES EXHAUSTED.  EARLIER IN FLIGHT AIRCRAFT EXPERIENCED A GRADUAL LOSS OF CABIN PRESSURE, DESCENDED TO FL240, PROBLEM RESOLVED.  FLIGHT CONTINUED AT FL360.  FOUND CPC MALFUNCTIONED. REPLACED CPC1 WITH SERVICABLE CPC FROM THE CPC2 POSITION. NEW ITEM CREATED TO DEFER CPC2 INOP. CPC1 REPLACED PER MM.  NO REPEATS SINCE ORIGINAL.
